[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 12:19:05 PM
Remote Name: 220.127.116.11
i was just recently diagnosed with vaso vagal. my life was put on hold for 4 months. i had to stop swimming, playing my flute, shopping, everything because i would faint. i missed out on a lot of things. i just got the ok to go ahead with sports from my doctor, and i am very happy. the only thing i have a problem with is eating too much caffeine. I have a huge sweet tooth and its impossible for me to not eat chocolate. i always eat to much and feel faint. Is there anything i can do to prevent eating chocolate? I know be hard on myself, but it's impossible.
also the medicine the docs have me on is sometimes unbearable. the florinef gives me pounding headaches every once in a while and causes the vaso vagal symptons to come on and it also gives me huge muscle cramps that i found out were from not drinking enought water. sometimes i drink so much i feel like im about to explode. the toprol makes me so cold. i always have such cold hands and feet no one wants to touch me not even my boyfriend. im also on prevacid, which is a wonderful product for those with acid reflux disease. this problem was the main problem that brought on my vaso vagal symptoms. now that thats under control i feel much better.